# SDR DXTA2025030702598

- Difficulty date: March 6, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N576QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605708
- Aircraft time: 15,399 hours, 11,795 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERG LIGHT: DURING FIRST FLIGHT OF THE DAY CHECK, THE INTERIOR AND EXTERIOR EMERGENCY LIGHTS DID NOT ILLUMINATE. CONDITION: MAIN BATTERY OFF, EMERG LIGHTS IN ON AND THEN ARM POSITION. CORRECTIVE ACTION: TC-5XL-33-200102-JIC (EMER-LIGHTING BATTERY PACK (PN 9913-1) TOP CHARGING. OPS CHECKS NORMAL AT THIS TIME.
